| Model Number |
SUTURELASSO, 90 DEGREE STRAIGHT |
| Health Effect - Clinical Codes |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/28/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during the shoulder arthroscopy the lasso was already frayed and then it tear off.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Complaint is confirmed.One unpackaged ar-4068-90 suturelasso¿ sd, 90° straight serial/batch number (b)(6) was received for investigation.Functional testing was not performed due to the broken wire.Visual evaluation found that the nitinol wire loop was broken before received the device for evaluation.The cause remains undetermined.However, the most likely probable cause is applying excessive mechanical forces upon insertion/use.